Skip navigation

Items where Author is "Li, Junping"

Items where Author is "Li, Junping"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article | Thesis
Number of items: 4.

Article

Chen, Anyue, Li, Junping and Ramesh, N.I. (2007) Probabilistic approach in weighted Markov branching processes. Statistics & Probability Letters, 78 (6). pp. 771-779. ISSN 0167-7152 (doi:10.1016/j.spl.2007.09.043)

Chen, Anyue, Li, Junping and Ramesh, N.I. (2005) Uniqueness and extinction of weighted Markov branching processes. Methodology and Computing in Applied Probability, 7 (4). pp. 489-516. ISSN 1387-5841 (Print), 1573-7713 (Online) (doi:10.1007/s11009-005-5005-y)

Chen, Anyue, Pollett, Phil, Zhang, Hanjun and Li, Junping (2004) The collision branching process. Journal of Applied Probability, 41 (4). pp. 1033-1048. ISSN 0021-9002 (Print), 1475-6072 (Online) (doi:10.1239/jap/1101840549)

Thesis

Li, Junping (2005) Generalized Markov branching models. PhD thesis, University of Greenwich.

This list was generated on Sun Jul 22 06:14:37 2018 BST.